Please use this identifier to cite or link to this item:
Title: A smoothing trust region filter algorithm for nonsmooth least squares problems
Authors: Chen, X 
Du, S
Zhou, Y
Keywords: Smoothing approximation
Trust region method
Filter technique
Issue Date: 2016
Publisher: Science in China Press
Source: Science China. Mathematics, 2016, v. 59, no. 5, p. 999-1014 How to cite?
Journal: Science China. Mathematics 
Abstract: We propose a smoothing trust region filter algorithm for nonsmooth nonconvex least squares problems. We present convergence theorems of the proposed algorithm to a Clarke stationary point or a global minimizer of the objective function under certain conditions. Preliminary numerical experiments show the efficiency of the proposed algorithm for finding zeros of a system of polynomial equations with high degrees on the sphere and solving differential variational inequalities.
ISSN: 1674-7283
DOI: 10.1007/s11425-015-5116-z
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Citations as of Aug 13, 2018

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.